# SDR USAA2015022800003

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 1,722 hours, 701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR L4 EMER SLIDE LOW PRESS LIGHT.  SERVICED DOOR L4 ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
